On Markov-modulated exponential-affine bond price formulae

Robert J. Elliott, Tak Kuen Siu

Research output: Contribution to journalArticlepeer-review

50 Citations (Scopus)

Abstract

We consider the bond valuation problem when the short rate process is described by a Markovian regime-switching Hull-White model or a Markovian regime-switching Cox-Ingersoll-Ross model. In each of the two short rate models, we establish a Markov-modulated exponential-affine bond price formula with coefficients given in terms of fundamental matrix solutions of linear matrix differential equations.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalApplied Mathematical Finance
Volume16
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

Keywords

  • Bond valuation
  • Exponential affine form
  • Fundamental matrix solution
  • Regime-switching forward measure

Fingerprint Dive into the research topics of 'On Markov-modulated exponential-affine bond price formulae'. Together they form a unique fingerprint.

Cite this